Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Dynamic transmission problems for plates

Chudinovich, I. and Constanda, C. (2002) Dynamic transmission problems for plates. Zeitschrift für Angewandte Mathematik und Physik, 53 (6). 1060 - 1074. ISSN 0044-2275

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

The existence of distributional solutions is investigated for the boundary intergral equations associated with the bending of a thin elastic plate in the dynamic contact problem.

Item type: Article
ID code: 2060
Keywords: boundary integral equations, dynamic problems, elastic plates, Mathematics, Physics and Astronomy(all), Applied Mathematics, Mathematics(all)
Subjects: Science > Mathematics
Department: Unknown Department
Faculty of Science > Mathematics and Statistics > Mathematics
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 14 Jan 2007
    Last modified: 04 Sep 2014 10:57
    URI: http://strathprints.strath.ac.uk/id/eprint/2060

    Actions (login required)

    View Item